logo AFST

A note on polynomially barreled locally convex spaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 3-4, pp. 281-286.
@article{AFST_1983_5_5_3-4_281_0,
     author = {Pombo Junior, Dinam\'erico Pereira},
     title = {A note on polynomially barreled locally convex spaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {281--286},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 5},
     number = {3-4},
     year = {1983},
     doi = {10.5802/afst.599},
     zbl = {0538.46003},
     mrnumber = {747195},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.599/}
}
Dinamérico Pereira Pombo Junior. A note on polynomially barreled locally convex spaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 3-4, pp. 281-286. doi : 10.5802/afst.599. https://afst.centre-mersenne.org/articles/10.5802/afst.599/

[1] J. Aragona. «Holomorphically significant properties of spaces of holomorphic germs». In Advances in Holomorphy (Editor : J.A. Barroso), North-Holland Publishing Company (1979), 31-46. | MR 520653 | Zbl 0416.46030

[2] J.A. Barroso, M.C. Matos, L. Nachbin. «On holomorphy versus linearity in classifying locally convex spaces». In Infinite dimensional holomorphy and applications (Editor : M.C. Matos), North-Holland Publishing Company (1977), 31-74. | MR 473817 | Zbl 0399.46034

[3] N. Bourbaki. «Espaces vectoriels topologiques». Hermann.

[4] A. Grothendieck. «Sur les espaces F et DF». Summa Brasiliensis Mathematicae 3 (1954), 57-123. | MR 75542 | Zbl 0058.09803

[5] K. Kothe. «Topological vector spaces II». Springer-Verlag. | Zbl 0417.46001

[6] L. Nachbin. «Topology on spaces of holomorphic mappings». Ergebnisse der Mathematik 47 (1969), Springer-Verlag. | MR 254579 | Zbl 0172.39902

[7] L. Nachbin. «Some holomorphically significant properties of locally convex spaces». In Functional Analysis (Editor : D. de Figueiredo), Marcel Dekker (1976), 251-277. | MR 632068 | Zbl 0344.46100

[8] D.P. Pombo Jr. «On polynomial classification of locally convex spaces». Studia Mathematica, accepted for publication.